# SDR 98FDEA00203

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189FE
- Make and model: Boeing 727-22
- Aircraft serial: 19082
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 69139651
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0439 014, BS 870 LT UPPER SPLICE PLATE FOR UPPER CHORD HAS 2 CRACKED HOLES AND 1 DAMAGED HOLE AOG ACCESS REQUIRED.  REMOVED AND REPLACED BS 870 LT UPPER SPLICE PLATE PER BOEING DRAWING 64-8336.
